Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




167 Publications

2024 | Published | Journal Article | IST-REx-ID: 14408 | OA
Mesoscopic central limit theorem for non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 188 (2024) 1131–1182.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 17375 | OA
Precise asymptotics for the spectral radius of a large random matrix
G. Cipolloni, L. Erdös, Y. Xu, Journal of Mathematical Physics 65 (2024).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 15025 | OA
Extremal statistics of quadratic forms of GOE/GUE eigenvectors
L. Erdös, B. McKenna, Annals of Applied Probability 34 (2024) 1623–1662.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2024 | Published | Thesis | PhD | IST-REx-ID: 17164 | OA
Central limit theorems for random matrices: From resolvents to free probability
J. Reker, Central Limit Theorems for Random Matrices: From Resolvents to Free Probability, Institute of Science and Technology Austria, 2024.
[Published Version] View | Files available | DOI
 
2024 | Published | Journal Article | IST-REx-ID: 17049 | OA
Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices
G. Cipolloni, L. Erdös, S.J. Henheik, D.J. Schröder, Journal of Functional Analysis 287 (2024).
[Published Version] View | Files available | DOI | WoS
 
2024 | Published | Journal Article | IST-REx-ID: 15378 | OA
Wegner estimate and upper bound on the eigenvalue condition number of non-Hermitian random matrices
L. Erdös, H.C. Ji, Communications on Pure and Applied Mathematics 77 (2024) 3785–3840.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 18762 | OA
Multi-point functional central limit theorem for Wigner matrices
J. Reker, Electronic Journal of Probability 29 (2024).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 17154 | OA
Fluctuation moments for regular functions of Wigner Matrices
J. Reker, Mathematical Physics, Analysis and Geometry 27 (2024).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 18656 | OA
Out-of-time-ordered correlators for Wigner matrices
G. Cipolloni, L. Erdös, S.J. Henheik, Advances in Theoretical and Mathematical Physics 28 (2024) 2025–2083.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2023 | Published | Journal Article | IST-REx-ID: 11741 | OA
Quenched universality for deformed Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 185 (2023) 1183–1218.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Published | Journal Article | IST-REx-ID: 12683 | OA
Dynamics of a rank-one perturbation of a Hermitian matrix
G. Dubach, L. Erdös, Electronic Communications in Probability 28 (2023) 1–13.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Published | Journal Article | IST-REx-ID: 12707 | OA
Small deviation estimates for the largest eigenvalue of Wigner matrices
L. Erdös, Y. Xu, Bernoulli 29 (2023) 1063–1079.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Published | Journal Article | IST-REx-ID: 12761 | OA
Functional central limit theorems for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Annals of Applied Probability 33 (2023) 447–489.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Published | Journal Article | IST-REx-ID: 12792 | OA
On the spectral form factor for random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 401 (2023) 1665–1700.
[Published Version] View | Files available | DOI | WoS
 
2023 | Published | Journal Article | IST-REx-ID: 14667 | OA
Functional CLT for non-Hermitian random matrices
L. Erdös, H.C. Ji, Annales de l’institut Henri Poincare (B) Probability and Statistics 59 (2023) 2083–2105.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Published | Journal Article | IST-REx-ID: 14750 | OA
Local laws for multiplication of random matrices
X. Ding, H.C. Ji, The Annals of Applied Probability 33 (2023) 2981–3009.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Published | Journal Article | IST-REx-ID: 14775 | OA
Convergence rate to the Tracy–Widom laws for the largest eigenvalue of sample covariance matrices
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Published | Journal Article | IST-REx-ID: 14780 | OA
Spiked multiplicative random matrices and principal components
X. Ding, H.C. Ji, Stochastic Processes and Their Applications 163 (2023) 25–60.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Published | Journal Article | IST-REx-ID: 14849 | OA
On the rightmost eigenvalue of non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, The Annals of Probability 51 (2023) 2192–2242.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Published | Journal Article | IST-REx-ID: 17079 | OA
Characteristic polynomials of random truncations: Moments, duality and asymptotics
A. Serebryakov, N. Simm, G. Dubach, Random Matrices: Theory and Applications 12 (2023).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed